The Ramanujan Journal

, Volume 49, Issue 3, pp 515–530 | Cite as

A note on an asymptotic expansion related to the Dickman function

  • C. S. FranzeEmail author


In this paper we refine an asymptotic expansion given by Soundararajan (Ramanujan J 29(1–3):25–30 2012) for a family of multiple integrals related to the Dickman function. The result suggests a relatively simple approach to computing these integrals numerically.


Dickman function Linear sieve Polylogarithms 

Mathematics Subject Classification

11N25 11N99 



I would like to thank the American Institute of Mathematics for providing me the opportunity to participate in the workshop on Bounded gaps between primes, and fostering the lively intellectual atmosphere that inspired this manuscript.


  1. 1.
    Broadhurst, D.: Dickman polylogarithms and their constants. Preprint. (2010)
  2. 2.
    Franze, C.S.: A family of multiple integrals connected with relatives of the Dickman function. J. Number Theory 179, 33–49 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Grupp, F., Richert, H.-E.: The functions of the linear sieve. J. Number Theory 22(2), 208–239 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Smith, A.: \(2^{\infty }\)-Selmer groups, \(2^{\infty }\)-class groups, and Goldfeld’s conjecture. Preprint. (2017)
  5. 5.
    Soundararajan, K.: An asymptotic expansion related to the Dickman function. Ramanujan J. 29(1–3), 25–30 (2012)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsThe Ohio State UniversityColumbusUSA

Personalised recommendations